# SDR SWAA2016052452047

- Difficulty date: May 4, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 63,208 hours, 37,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 727 BULKHEAD LOWER FRAME WEB CRACKED AT THE INBD OPEN FASTENER HOLE AT WL 200.  REPAIRED FRAME WEB IAW EA.
